| Model Number |
02.12.E0510FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 may 2026 lot 2423963: (b)(4) items manufactured and released on 03 oct 2024.Expiration date: 16 sept 2029.No anomalies found related to the problem.To date, 49 items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
Revision surgery after 9 months due to knee instability.The surgeon revised the 10mm insert to a 13mm insert.The surgery was completed successfully.